CSN Login
Members Online: 3

bad and lose of taste

leabow
Posts: 28
Joined: May 2010

I check in to the discussion board every day, but have not contributed to the discussion for a long time. Have had tests and tests and more tests but so far so good. This probably seems insignificant, but have a question. I have been on femara/letrozole for 2 and 1/2 years and am beginning to lose my taste. Has this happened to anyone on this drug?
Thanks for your help.

Rague
Posts: 3388
Joined: Aug 2009

I've been on Femara/letrozole since early Feb., 2010 and haven't had that problem. I did lose sens of taste on A/C but it finally slowly started back after Taxol which I finished late Jan., 2010.

Winyan - The Power Within

Susan

VickiSam's picture
VickiSam
Posts: 8507
Joined: Aug 2009

Side Effort of Femara?

Vicki Sam

DianeBC's picture
DianeBC
Posts: 3888
Joined: Jun 2009

I wasn't on this. What did your onco say? Is it one of the side effects? Hopefully, you can get some help.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network